# SDR SWAA2014042227294

- Difficulty date: April 12, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 38,045 hours, 25,629 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Part number: 9911524
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORMER CRACKED AT BS 237, LONGERON 18L.  R & R FORMER IAW DWG.
